American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 78 found      Go to page: 1 2 3

[31] Lies Boelen and Walter Van Assche. Discrete Painlevé equations for recurrence coefficients of semiclassical Laguerre polynomials. Proc. Amer. Math. Soc. 138 (2010) 1317-1331. MR 2578525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Ryszard Smarzewski and Przemysław Rutka. Inequalities of Chernoff type for finite and infinite sequences of classical orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 1305-1315. MR 2578524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Yang Chen and Mourad E. H. Ismail. Hypergeometric origins of Diophantine properties associated with the Askey scheme. Proc. Amer. Math. Soc. 138 (2010) 943-951. MR 2566561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Melanie Birke and Holger Dette. A note on some random orthogonal polynomials on a compact interval. Proc. Amer. Math. Soc. 137 (2009) 3511-3522. MR 2515420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] George E. Andrews and Lance L. Littlejohn. A combinatorial interpretation of the Legendre-Stirling numbers. Proc. Amer. Math. Soc. 137 (2009) 2581-2590. MR 2497469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Franz Peherstorfer. Extremal problems of Chebyshev type. Proc. Amer. Math. Soc. 137 (2009) 2351-2361. MR 2495269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Albert Boggess and Andrew Raich. A simplified calculation for the fundamental solution to the heat equation on the Heisenberg group. Proc. Amer. Math. Soc. 137 (2009) 937-944. MR 2457433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. Lasser and J. Obermaier. A new characterization of ultraspherical polynomials. Proc. Amer. Math. Soc. 136 (2008) 2493-2498. MR 2390518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Vladimir D. Stepanov. An extremal property of Jacobi polynomials in two-sided Chernoff-type inequalities for higher order derivatives. Proc. Amer. Math. Soc. 136 (2008) 1589-1597. MR 2373588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Wolfram Koepf and Mohammad Masjed-Jamei. Two classes of special functions using Fourier transforms of some finite classes of classical orthogonal polynomials. Proc. Amer. Math. Soc. 135 (2007) 3599-3606. MR 2336575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Ahmed I. Zayed. A generalization of the prolate spheroidal wave functions. Proc. Amer. Math. Soc. 135 (2007) 2193-2203. MR 2299497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] D. S. Lubinsky and E. B. Saff. Zero distribution of Müntz extremal polynomials in $L_{p}\left[ 0,1\right] $. Proc. Amer. Math. Soc. 135 (2007) 427-435. MR 2255289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Dao-Qing Dai and Wei Lin. Orthonormal polynomial wavelets on the interval. Proc. Amer. Math. Soc. 134 (2006) 1383-1390. MR 2199184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Kung-Yu Chen and H. M. Srivastava. A new result for hypergeometric polynomials. Proc. Amer. Math. Soc. 133 (2005) 3295-3302. MR 2161152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Jianming Liu. The Kunze-Stein phenomenon associated with Jacobi transforms. Proc. Amer. Math. Soc. 133 (2005) 1817-1821. MR 2120282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Yang Chen and Mourad Ismail. Jacobi polynomials from compatibility conditions. Proc. Amer. Math. Soc. 133 (2005) 465-472. MR 2093069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] R. Radha and S. Thangavelu. Hardy's inequalities for Hermite and Laguerre expansions. Proc. Amer. Math. Soc. 132 (2004) 3525-3536. MR 2084073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Hiroshi Mizukawa and Hajime Tanaka. $(n+1,m+1)$-hypergeometric functions associated to character algebras. Proc. Amer. Math. Soc. 132 (2004) 2613-2618. MR 2054786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Debao Chen, Valdir A. Menegatto and Xingping Sun. A necessary and sufficient condition for strictly positive definite functions on spheres. Proc. Amer. Math. Soc. 131 (2003) 2733-2740. MR 1974330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Dimitar K. Dimitrov and Walter Van Assche. Erratum to ``Lamé differential equations and electrostatics''. Proc. Amer. Math. Soc. 131 (2003) 2303-2303. MR 1963782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Christopher Meaney. Divergent Cesàro and Riesz means of Jacobi and Laguerre expansions. Proc. Amer. Math. Soc. 131 (2003) 3123-3128. MR 1992852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Dan Marshall. The product of a nonsymmetric Jack polynomial with a linear function. Proc. Amer. Math. Soc. 131 (2003) 1817-1827. MR 1955270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Steen Pedersen. Absolutely continuous Jacobi operators. Proc. Amer. Math. Soc. 130 (2002) 2369-2376. MR 1897462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Holger Dette. First return probabilities of birth and death chains and associated orthogonal polynomials. Proc. Amer. Math. Soc. 129 (2001) 1805-1815. MR 1814114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Dimitar K. Dimitrov and Walter Van Assche. Lamé differential equations and electrostatics. Proc. Amer. Math. Soc. 128 (2000) 3621-3628. MR 1709747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Walter Trebels. Equivalence of a $K$-functional with the approximation behavior of some linear means for abstract Fourier series. Proc. Amer. Math. Soc. 127 (1999) 2883-2887. MR 1654072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Katsunori Iwasaki and Hiroyuki Kawamuko. A combinatorial formula of Leibniz type with application to Gegenbauer's polynomials. Proc. Amer. Math. Soc. 127 (1999) 29-33. MR 1476139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Margit Rösler and Michael Voit. An uncertainty principle for Hankel transforms. Proc. Amer. Math. Soc. 127 (1999) 183-194. MR 1459147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Dimitar K. Dimitrov. Higher order Turán inequalities. Proc. Amer. Math. Soc. 126 (1998) 2033-2037. MR 1459117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] H. Bavinck. Differential operators having Sobolev type Laguerre polynomials as eigenfunctions. Proc. Amer. Math. Soc. 125 (1997) 3561-3567. MR 1422848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 78 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia